Alert archive / Texas / Flash Flood Warnings in 2008
Flash Flood Warning 33, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at May 14, 2008, 12:22 AM CDT for Hopkins County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 14, 2008, 12:22 AM CDT (05:22 UTC)
- Expired
- May 14, 2008, 3:15 AM CDT
- In force
- 3 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Hopkins County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 175 km from the middle of the area, began a volume at 05:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 5.4 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3961 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 681 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 109 m²/s²
- 0-3 km storm-relative helicity
- -70 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 4.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KFWD 140524
FFWFWD
TXC223-140815-
/O.NEW.KFWD.FF.W.0033.080514T0522Z-080514T0815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1222 AM CDT WED MAY 14 2008
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
HOPKINS COUNTY IN NORTHEAST TEXAS
* UNTIL 315 AM CDT
* AT 1222 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
THUNDERSTORMS WITH HEAVY RAIN 4 MILES EAST OF SULPHUR SPRINGS...
MOVING NORTHEAST AT 28 MPH. RADAR INDICATES THAT 1 TO 2 INCHES OF
RAIN HAS ALREADY FALLEN. ANOTHER 1 TO 2 INCHES WILL BE POSSIBLE
THROUGH 315 AM CDT.
* THE STORM PRODUCING THE HEAVY RAINFALL WILL REMAIN BETWEEN SULPHUR
SPRINGS AND COMO.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR IS
OCCURRING. RESIDENTS LIVING ALONG STREAMS...CREEKS AND DRAINAGE
DITCHES SHOULD BE READY TO TAKE IMMEDIATE ACTION IF FLOODING IS
OBSERVED. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATER BY FOOT OR BY
AUTO...YOU MAY BE SWEPT AWAY BY THE STRONG CURRENT. IT ONLY TAKES TWO
FEET OF RUSHING WATER TO CARRY AWAY MOST SPORT UTILITY VEHICLES AND
PICKUPS. TAKE A DIFFERENT ROUTE TO REACH YOUR DESTINATION OR WAIT
UNTIL THE WATER RECEDES.
LAT...LON 3299 9583 3307 9579 3327 9559 3337 9538
3336 9531 3299 9531 3296 9534
TIME...MOT...LOC 0522Z 235DEG 24KT 3315 9554
$$1 follow-up statement
000
WGUS74 KFWD 140648
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
147 AM CDT WED MAY 14 2008
TXC223-140815-
/O.CON.KFWD.FF.W.0033.000000T0000Z-080514T0815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HOPKINS TX-
147 AM CDT WED MAY 14 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 315 AM CDT FOR
HOPKINS COUNTY...
AT 147 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
THUNDERSTORMS WITH HEAVY RAIN PRODUCED UP TO 3 INCHES OF RAINFALL IN
HOPKINS COUNTY. THE HEAVY RAIN HAS MOVED OUT OF THE WARNED
AREA...BUT RUNOFF OF RAINFALL WILL STILL CAUSE FLASH FLOODING.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLASH FLOODS. IT IS VERY DIFFICULT AT NIGHT TO TELL HOW
MUCH WATER IS ON THE ROADS. IT ONLY TAKES TWO FEET OF RUSHING WATER
TO CARRY AWAY MOST SPORT UTILITY VEHICLES AND PICKUPS. MOTORISTS
SHOULD NOT DRIVE THROUGH WATER OF UNKNOWN DEPTH. TAKE A DIFFERENT
ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES.
LAT...LON 3299 9583 3307 9579 3327 9559 3337 9538
3336 9531 3299 9531 3296 9534
TIME...MOT...LOC 0647Z 235DEG 24KT 3347 9498
$$
85/NHWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at May 13, 11:27 PM CDT, 55 minutes earlier.
Area forecast discussion, May 13, 11:27 PM CDT, 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 1127 PM CDT TUE MAY 13 2008 .AVIATION... STORMS WILL BE GETTING QUITE CLOSE TO WACO IN ABOUT AN HOUR. THIS CLUSTER HAS NOT BEEN SEVERE AS OF LATE BUT STILL CARRY A WIND AND SMALL HAIL THREAT. LITTLE HAS CHANGED FROM PREVIOUS FORECAST... WITH WIDESPREAD PRECIP THROUGH DAYBREAK FOLLOWED BY A BREAK AND THEN ANOTHER ROUND TOMORROW AFTERNOON. THERE IS SOME DISAGREEMENT AMONG THE MODELS REGARDING FROPA TIME...BUT IT STILL APPEARS IT WILL OCCUR AFTER THIS TAF VALID TIME (06Z THU). SH/13 && .PREV DISCUSSION... /ISSUED 907 PM CDT TUE MAY 13 2008/ UPDATE... THE TORNADO WATCH HAS EXPIRED AND A NEW SEVERE THUNDERSTORMS IS IN AFFECT FOR AREA ALONG AND SOUTH OF A GRAHAM TO SULPHUR SPRINGS LINE UNTIL 400 AM. HAVE ADJUSTED/UPDATED POPS WITH THE HIGHEST CHANCES ACROSS THE SOUTHERN HALF FOR THE REST OF TONIGHT. WE FEEL THIS AREA IS NOW THE BEST AREA (SOUTHERN CWA) FOR STRONG TO SEVERE CONVECTION...AND LOTS OF IT. SPC HAS DROPPED THE MODERATE RISK AND IS CARRYING A SLIGHT RISK THROUGH 12Z/0700 HOURS. HOWEVER...SOME ISOLATED TO SCATTERED STORMS NORTH OF THE WATCH BOX COULD BECOME SEVERE AS WELL. LARGE HAIL IS MOST LIKELY TONIGHT...FOLLOWED BY DAMAGING WIND THREAT...THEN ISOLATED TORNADOES WHERE SUPERCELLS FORM IN A WIND BACKED ENVIRONMENT. 75 AVIATION... 547 PM CDT. MESSY AVIATION SET UP THIS AFTERNOON WITH WARM ADVECTION REGIME IN PLACE. WARM FRONT IS WELL TO OUR NORTH WITH A DRYLINE TO THE WEST AND A COLD FRONT DRAPED ACROSS THE PANHANDLE. STRONG STORMS HAVE BEGUN TO DEVELOP ALONG THE DRYLINE TO OUR SOUTHWEST. THESE STORMS MAY EVENTUALLY AFFECT TAF SITES LATER TONIGHT...HOWEVER ACTIVITY WILL BE SCATTERED IN NATURE SO HAVE ONLY INCLUDED VCTS AT THIS TIME. BETTER CHANCE FOR PRECIP/THUNDER WILL COME AFTER MIDNIGHT AND THROUGH DAYBREAK AS A STRONG SHORTWAVE ROTATES THROUGH NORTH TEXAS. PRECIP CHANCES CONTINUE THROUGH TOMORROW NIGHT AS THE DRYLINE AND COLD FRONT APPROACH ONCE MORE...BUT WILL JUST INCLUDE CB FOR NOW AFTER 21Z WED UNTIL TIMING CAN BE PINNED DOWN BETTER. CIGS WILL GENERALLY REMAIN IN THE MVFR RANGE WITH A FEW HOURS OF BKN-OVC VFR POSSIBLE BETWEEN PRECIP ROUNDS. CURRENT SOUTHERLY WINDS WILL BACK TO THE SE AND THEN ENE OVERNIGHT BEFORE COMING BACK AROUND TO THE SE. SH/13 PREV DISCUSSION... /ISSUED 304 PM CDT TUE MAY 13 2008/ DISCUSSION... SUN IN WESTERN ZONES DESTABILIZING ATMOSPHERE AT THIS TIME. 18Z SOUNDING SHOWS CAP ERODING...ABOUT 5 DEGREES OF CAP COOLING OCCURRED BETWEEN 12Z AND 18Z. EXPECT NEW SURFACE BASED CONVECTION TO BREAK OUT WESTERN ZONES THIS AFTERNOON WITH MOTION VECTORS TOWARDS THE NORTHEAST. DRY LINE HAS MADE IT EAST OF SWEETWATER AND IT SHOULD BE VERY CLOSE TO ABILENE. IT SHOULD PROGRESS A BIT FARTHER EAST AND THEN RETREAT WESTWARD EARLY THIS EVENING. COLD FRONT ALSO CONTINUES SOUTHEAST AND HAS MOVED PAST ALTUS HEADING FOR WICHITA FALLS. EXPECT IT TO STALL NEAR OUR NORTHWEST ZONES AND PROVIDE A FOCUS FOR CONTINUED THUNDERSTORM DEVELOPMENT OVERNIGHT. MODELS FORECAST A COUPLE OF UPPER DISTURBANCES TO ROTATE ACROSS NORTH TEXAS OVERNIGHT SO PERIODS OF CONVECTION SHOULD OCCUR. UNSETTLED WEATHER AND STORMS EXPECTED THROUGH THURSDAY...AS FRONT WILL NOT MOVE SOUTHEAST THROUGH NORTH TEXAS UNTIL SURFACE LOW CAN RIDE UP FRONT INTO ARKANSAS AND ALLOW THE FRONT TO PROGRESS. HAIL...DAMAGING WINDS...AND A FEW TORNADOES ARE THE MAIN THREAT THIS AFTERNOON. OVERNIGHT...EXPECT TORNADO THREAT TO DIMINISH AFTER BOUNDARY LAYER STABILIZES AGAIN. GFS AND ECMWF AGREE THAT FROM FRIDAY THROUGH TUESDAY NORTH TEXAS WILL REMAIN DRY. GFS DOES BRING A FRONT THROUGH ON TUESDAY...BUT HAVE SEEN GFS PROGRESS FRONTS TOO QUICKLY SO OFTEN THAT I TEND TO BELIEVE THE SLOWER ECMWF SOLUTION THAT KEEPS THE FRONT NORTH. && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 67 83 63 75 / 70 60 50 10 WACO, TX 68 86 65 78 / 90 50 40 30 PARIS, TX 68 80 64 74 / 50 60 60 10 DENTON, TX 66 81 61 75 / 50 60 50 10 MCKINNEY, TX 66 82 62 75 / 70 60 50 10 DALLAS, TX 67 83 64 76 / 70 60 50 10 TERRELL, TX 68 83 66 76 / 90 60 50 20 CORSICANA, TX 69 85 68 77 / 90 60 40 30 TEMPLE, TX 70 87 68 81 / 90 50 30 30 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 75/13
Hazardous weather outlook, May 13, 9:03 PM CDT, 3 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 903 PM CDT TUE MAY 13 2008 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-141100- ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA- DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON- HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS- LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO- PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT- WISE-YOUNG- 903 PM CDT TUE MAY 13 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TONIGHT. THERE IS A RISK OF SEVERE THUNDERSTORMS ACROSS ALMOST ALL OF NORTH TEXAS TONIGHT...SPECIFICALLY THAT AREA SOUTH OF A LINE FROM BOWIE TO PARIS. LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES ARE POSSIBLE. HEAVY RAINFALL FROM A THUNDERSTORM OR A SERIES OF STORMS COULD RESULT IN FLASH FLOODING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY AND THURSDAY OVER ALL OF NORTH TEXAS. SEVERE THUNDERSTORMS MAY OCCUR IN THE AFTERNOON AND EVENING HOURS WITH LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED AT ANYTIME TONIGHT. 13
In the hours before
Special weather statement, May 13, 10:19 PM CDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1019 PM CDT TUE MAY 13 2008
TXZ106-140345-
DELTA TX-
1019 PM CDT TUE MAY 13 2008
...SIGNIFICANT WEATHER ADVISORY FOR...
DELTA COUNTY
AT 1019 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 8 MILES NORTHEAST OF COMMERCE...MOVING EAST AT 31
MPH. DIME-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM
THIS STORM.
CITIES IN THE PATH OF THIS STORM INCLUDE COOPER AND COOPER LAKE PARK
DOCTORS CREEK.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT
WEDNESDAY MORNING FOR EASTERN TEXAS.
LAT...LON 3343 9586 3350 9561 3345 9553 3344 9543
3338 9529 3334 9550 3336 9560 3331 9566
3330 9574 3325 9578 3324 9586
TIME...MOT...LOC 0319Z 252DEG 27KT 3335 9581
85/NHSpecial weather statement, May 13, 10:43 PM CDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1043 PM CDT TUE MAY 13 2008
TXZ142-156-140415-
MILLS TX-LAMPASAS TX-
1043 PM CDT TUE MAY 13 2008
...SIGNIFICANT WEATHER ADVISORY FOR...
LAMPASAS COUNTY
MILLS COUNTY
AT 1043 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 14 MILES NORTHEAST
OF ALGERITA TO 7 MILES SOUTHEAST OF LLANO...MOVING NORTHEAST AT 22
MPH.
CITIES IN THE PATH OF THESE STORMS INCLUDE GOLDTHWAITE...LAMPASAS AND
MULLIN.
FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 55 MPH CAN BE EXPECTED FROM THESE STORMS.
IF THESE STORMS INTENSIFY...A SEVERE WEATHER WARNING MAY BE NEEDED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT
WEDNESDAY MORNING FOR EASTERN TEXAS.
LAT...LON 3113 9854 3117 9854 3126 9862 3130 9861
3135 9867 3135 9872 3141 9873 3138 9877
3148 9889 3172 9850 3145 9828 3145 9819
3141 9813 3107 9790 3103 9844
TIME...MOT...LOC 0343Z 234DEG 19KT 3141 9872 3066 9861
SCHULTZSpecial weather statement, May 13, 11:08 PM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1108 PM CDT TUE MAY 13 2008
TXZ105>107-140445-
DELTA TX-HUNT TX-HOPKINS TX-
1108 PM CDT TUE MAY 13 2008
...SIGNIFICANT WEATHER ADVISORY FOR...
HUNT COUNTY
DELTA COUNTY
HOPKINS COUNTY
AT 1108 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED AN
AREA OF STRONG THUNDERSTORMS EXTENDING FROM CENTRAL HUNT COUNTY INTO
HOPKINS AND DELTA COUNTIES. PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH
CAN BE EXPECTED FROM THESE STORMS.
CITIES IN THE PATH OF THIS STORM INCLUDE CADDO MILLS...CAMPBELL...
COMMERCE...COMO...COOPER...CUMBY...GREENVILLE...SULPHUR SPRINGS...
COOPER LAKE PARK DOCTORS CREEK AND COOPER LAKE PARK SOUTH SULPHUR.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT
WEDNESDAY MORNING FOR EASTERN TEXAS.
LAT...LON 3304 9629 3317 9628 3349 9563 3345 9553
3344 9543 3337 9528 3297 9529 3298 9593
3295 9595 3294 9621
TIME...MOT...LOC 0408Z 180DEG 0KT 3287 9645
85/NHSpecial weather statement, May 13, 11:10 PM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1110 PM CDT TUE MAY 13 2008
TXZ142-156-140445-
MILLS TX-LAMPASAS TX-
1110 PM CDT TUE MAY 13 2008
...SIGNIFICANT WEATHER ADVISORY FOR...
LAMPASAS COUNTY
MILLS COUNTY
AT 1110 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 22 MILES SOUTHEAST
OF EARLY TO 5 MILES EAST OF BUCHANAN DAM...MOVING NORTHEAST AT 21
MPH.
CITIES IN THE PATH OF THESE STORMS INCLUDE GOLDTHWAITE...LAMPASAS AND
MULLIN.
FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 55 MPH CAN BE EXPECTED FROM THESE STORMS.
IF THESE STORMS INTENSIFY...A SEVERE WEATHER WARNING MAY BE NEEDED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT
WEDNESDAY MORNING.
LAT...LON 3110 9848 3129 9863 3130 9861 3131 9864
3155 9882 3173 9852 3172 9850 3145 9828
3143 9823 3106 9791 3102 9844
TIME...MOT...LOC 0410Z 232DEG 18KT 3156 9863 3083 9833
SCHULTZSpecial weather statement, May 13, 11:49 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1149 PM CDT TUE MAY 13 2008
TXZ158-140515-
BELL TX-
1149 PM CDT TUE MAY 13 2008
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTH CENTRAL BELL COUNTY
AT 1149 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 2 MILES NORTH OF BELTON...MOVING NORTHEAST AT 24
MPH. PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM
THIS STORM.
CITIES IN THE PATH OF THIS STORM INCLUDE BELTON...MORGANS POINT
RESORT...NOLANVILLE...TEMPLE AND TROY.
ANOTHER AREA OF STRONG STORMS IS LOCATED IN WESTERN PORTIONS OF BELL
COUNTY. THESE STORMS ARE ALSO MOVING TO THE NORTHEAST. FREQUENT
LIGHTNING IS THE MAIN THREAT WITH THESE STORMS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT
WEDNESDAY MORNING FOR EASTERN TEXAS.
LAT...LON 3107 9761 3129 9750 3133 9741 3126 9735
3128 9728 3126 9726 3125 9725 3100 9742
TIME...MOT...LOC 0449Z 206DEG 21KT 3112 9747
85/NHLocal storm report, May 13, 11:50 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1150 PM CDT TUE MAY 13 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HAIL 3 NNE EDOM 32.41N 95.59W
05/13/2008 E0.75 INCH VAN ZANDT TX BROADCAST MEDIA
RELAYED BY BROADCAST MEDIAThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 13, 7:01 PM CDT | Areal Flood Advisory | FWD | Young | 119 min |
| May 13, 7:22 PM CDT | Severe Thunderstorm Warning | FWD | Young | 53 min |
| May 13, 7:43 PM CDT | Special Weather Statement | FWD | Jack | 32 min |
| May 13, 7:44 PM CDT | Special Weather Statement | FWD | Comanche | 31 min |
| May 13, 8:01 PM CDT | Special Weather Statement | FWD | Mills | 29 min |
| May 13, 8:29 PM CDT | Special Weather Statement | FWD | Jack | 31 min |
| May 13, 8:38 PM CDT | Severe Thunderstorm Warning | FWD | Jack | 29 min |
| May 13, 8:40 PM CDT | Special Weather Statement | FWD | Hamilton | 35 min |
| May 13, 8:52 PM CDT | Special Weather Statement | FWD | Bosque | 23 min |
| May 13, 9:25 PM CDT | Special Weather Statement | FWD | Collin | 35 min |
| May 13, 9:26 PM CDT | Special Weather Statement | FWD | Bosque | 34 min |
| May 13, 9:59 PM CDT | Special Weather Statement | FWD | Collin | 31 min |
| May 13, 10:15 PM CDT | Special Weather Statement | FWD | Lampasas, Mills | 30 min |
| May 13, 10:19 PM CDT | Special Weather Statement | FWD | Delta | 26 min |
| May 13, 10:43 PM CDT | Special Weather Statement | FWD | Lampasas, Mills | 32 min |
| May 13, 11:08 PM CDT | Special Weather Statement | FWD | Delta, Hopkins, Hunt | 37 min |
| May 13, 11:10 PM CDT | Special Weather Statement | FWD | Lampasas, Mills | 35 min |
| May 13, 11:34 PM CDT | Flash Flood Warning | FWD | Bosque | 4 hr |
| May 13, 11:40 PM CDT | Severe Thunderstorm Warning | FWD | McLennan | 65 min |
| May 13, 11:49 PM CDT | Special Weather Statement | FWD | Bell | 26 min |
| May 13, 11:59 PM CDT | Areal Flood Advisory | FWD | Bell, Coryell | 3 hr |
| May 14, 12:11 AM CDT | Severe Thunderstorm Warning | FWD | Bell, Coryell | 49 min |
| May 14, 12:17 AM CDT | Flash Flood Warning | FWD | McLennan | 3 hr |
| May 14, 12:56 AM CDT | Areal Flood Advisory | FWD | Falls | 2 hr |
| May 14, 1:05 AM CDT | Special Weather Statement | FWD | Falls | 25 min |
| May 14, 1:09 AM CDT | Severe Thunderstorm Warning | FWD | Falls, McLennan | 31 min |
| May 14, 1:21 AM CDT | Areal Flood Advisory | FWD | Hill | 114 min |
| May 14, 1:27 AM CDT | Severe Thunderstorm Warning | FWD | Limestone | 51 min |
| May 14, 2:02 AM CDT | Severe Thunderstorm Warning | FWD | Freestone | 58 min |
| May 14, 2:45 AM CDT | Special Weather Statement | FWD | Anderson, Henderson | 30 min |
| May 14, 4:59 AM CDT | Areal Flood Advisory | FWD | Bosque, Coryell, Hamilton | 2 hr |
| May 14, 5:22 AM CDT | Special Weather Statement | FWD | Collin | 23 min |
| May 14, 5:49 AM CDT | Tornado Warning | FWD | Bell | 41 min |
| May 14, 6:18 AM CDT | Special Weather Statement | FWD | Navarro | 27 min |
| May 14, 6:28 AM CDT | Severe Thunderstorm Warning | FWD | Bell | 44 min |
| May 14, 6:35 AM CDT | Tornado Warning | FWD | Bell | 40 min |
| May 14, 6:41 AM CDT | Special Weather Statement | FWD | Navarro | 34 min |
| May 14, 6:50 AM CDT | Severe Thunderstorm Warning | FWD | Falls | 55 min |
| May 14, 7:09 AM CDT | Areal Flood Advisory | FWD | Bell | 2 hr |
| May 14, 7:18 AM CDT | Areal Flood Advisory | FWD | Hill, Navarro | 117 min |
| May 14, 8:19 AM CDT | Areal Flood Advisory | FWD | Henderson | 3 hr |
| May 14, 8:56 AM CDT | Flash Flood Warning | FWD | Henderson, Van Zandt | 2 hr |
| May 14, 8:58 AM CDT | Special Weather Statement | FWD | Anderson, Henderson | 32 min |
| May 14, 9:14 AM CDT | Special Weather Statement | FWD | Van Zandt | 31 min |
| May 14, 9:34 AM CDT | Areal Flood Advisory | FWD | Delta, Hopkins, Hunt, Kaufman, Rains, Van Zandt | 116 min |
| May 14, 2:00 PM CDT | River Flood Warning | FWD | Collin | 6 hr |
| May 14, 6:35 PM CDT | Special Weather Statement | FWD | Lampasas, Mills | 25 min |
| May 14, 6:56 PM CDT | Special Weather Statement | FWD | Eastland | 34 min |
Nearby
Flash Flood Warnings in Texas, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.